# SDR 4DPA2023072400002

- Difficulty date: July 24, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 41,761 hours, 32,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED SHORTLY AFTER TAKEOFF GOT IECAS MESSAGE BAGGAGE DOOR OPEN, WE ALSO WENT MFD PAGE T/O IT SHOWS BAGGAGE DOOR OPEN, ASK THE FLIGHT ATTENDANT TO LOOK BACK AND VERIFY IF THERE’S ANY LIGHT COMING THROUGH SHE VERIFIED IT WAS SUNLIGHT COMING THROUGH THE DOOR. DECIDED TO RETURN DAL. CORR ACTION MX ADJUSTED BAGGAGE DOOR MICROSWITCH OPS TEST GOOD.
